# SDR QXEA2017101600628

- Difficulty date: October 9, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 19,491 hours, 20,836 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOOR WARNING ILLUMINATED AFTER TAKEOFF AT 2000FT,  RAN THE CHECKLIST & RETURNED TO FIELD.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  INSPECTED THE ACFT & FOUND AFT CARGO DOOR HANDLE EXTENDED.  RESET DOOR HANDLE TO LOCKED.  INSPECTED THE LATCH & FOUND TO BE SERVICEABLE, NO WEAR NOTED. PERFORMED AMM 05-0019 05-50-00,  CARGO DOOR PASSED ALL PROCEDURE ITEMS. OPERATIONAL TEST OF THE AFT CARGO DOOR GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
